MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number PROLACTIN G2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.There were no follow up/corrective actions for the event.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.An erroneous high result was generated by the cobas e 411 immunoassay analyzer.The events involved a total of one patient with the following: one erroneous result for the elecsys prolactin assay.The patient's age requested, but not provided.The patient's weight was requested, but not provided.The patient's gender was requested, but not provided.The patient's race was requested, but not provided.The patient's ethnicity was requested, but not provided.

Brand Name
ELECSYS PROLACTIN ASSAY
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8278090
Report Number1823260-2019-90044
Device Sequence Number158666
Product Code CFT
UDI-Device Identifier04015630921546
UDI-Public04015630921546
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPROLACTIN G2
Device Lot Number301280
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2019
Patient Sequence Number1